Basic Care Aspirin Pain Reliever and Fever Reducer

  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets. Compare to Bayer Aspirin active ingredient.
  • SAFE PAIN RELIEF plus lifesaving benefits. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart.
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day. Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains.
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer. This product is gluten free, as well as caffeine and dye free.
  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs. Use for adults and children 12 years and over.
Category:

Description

 

Reviews

There are no reviews yet.

Be the first to review “Basic Care Aspirin Pain Reliever and Fever Reducer”

Your email address will not be published. Required fields are marked *